# SDR SWIA201126709

- Difficulty date: July 8, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 22,355 hours, 19,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR IS DIFFICULT TO OPEN.  (FLT 5822)  PLACED CABIN DOOR ASSIST CABLE BACK ON TRACK.
